# SDR 01FDEA00455

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IS DENTED AT BS 680 AT STRINGER 24 RT.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 51-30-2, 51-40-3.
